Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Infected with ring worm. Prescribed Nystatin that seemed to work. Why do I feel lumps under skin?

Hi, about 3 months ago, my family was infected with ringworm from 2 kittens we had adopted. My two children were prescribed Nystatin and they were healed. However, I had an allergic reaction to Nystatin and it got worse. My dermatologist gave me oral Lamisil for two weeks. I was also cleaning my infected areas with apple vinegar which really helped in drying up the pimples inside the ringworm areas. Now that it appears that the ringworm is gone, I can still feel deep lumps under the skin and they are sometimes itchy. Could the ringworm still be there?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  363
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello and welcome to health care magic.
dear bouch ramaraji
animal induced fungal infections are resistant to treatment and induce hyper sensitivity leading to lumps under the affected skin.
kindly get a complete treatment for your fungal infection.
these will soon disappear.
thank you and wish you a speedy recovery.
dr satya
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor